# SDR REXA2024050900387

- Difficulty date: May 7, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 35,172 hours, 24,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR AFT EMERGENCY LIGHT INOP  RELAMPED EMERGENCY LEFT AFT OVERWING LIGHT IAW CRJ 900 AMM 33-51-15. OPC GOOD. P/N OFF/ON: 8GH002473-08
